# SDR DALA2015030402041

- Difficulty date: March 3, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR STRUCTURE EVALUATED AND FOUND OUT LIMITS ON JOB 250 00-2032-DE, MEAURES OF REWORK ARE L=3.219", W=0.342", D = 0 .075" IN PASSENGER CABIN FROM FRAME 47 TO FRAME 64 - Y 1292.  REPLACED SEAT TRACK FROM FRAME 47 TO FRAME 64 -Y1292 AND PERFORMED PERMANENT REPAIR AT LEVEL FR 55 + 9" IAW SRM 53-41-15 PARA 5.B, FIGURE 202, SRM 51-72-11 AND DWG D53476950, D53472000.
